Alert archive / Indiana / Wind Advisories in 2006
Wind Advisory 1, NWS Northern Indiana
NWS Northern Indiana issued this wind advisory at Jan 24, 2006, 4:14 AM EST for 21 counties in Indiana; 4 counties in Michigan; 8 counties in Ohio. It took effect at Jan 24, 2006, 1:00 PM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2006, 4:14 AM EST (09:14 UTC)
- In effect from
- Jan 24, 2006, 1:00 PM EST
- Expired
- Jan 24, 2006, 10:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Northern Indiana
All 33 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 9.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1514 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIWX 240914 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 414 AM EST TUE JAN 24 2006 ...STRONG WINDS EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTHERN INDIANA...SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO... .STRONG LOW PRESSURE AND A COLD FRONT WILL MOVE ACROSS THE GREAT LAKES REGION TODAY. AS THE COLD FRONT PASSES...COLDER AIR WILL RUSH INTO THE AREA AND WINDS WILL BECOME NORTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH POSSIBLE THIS AFTERNOON AND EVENING. INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-241715- /O.NEW.KIWX.WI.Y.0001.060124T1800Z-060125T0600Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 314 AM CST TUE JAN 24 2006 /414 AM EST TUE JAN 24 2006/ ...WIND ADVISORY IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 1 AM EST /MIDNIGHT CST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 1 AM EST /MIDNIGHT CST/ WEDNESDAY. SOUTHWEST WINDS OF 10 TO 20 MPH WILL BECOME WEST TO NORTHWEST THIS AFTERNOON AND INCREASE TO BETWEEN 25 AND 35 MPH...WITH GUSTS TO 45 MPH. THESE STRONG WINDS WILL CONTINUE INTO THE EVENING HOURS BEFORE DIMINISHING SLIGHTLY. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
3 follow-up statements
000 WWUS73 KIWX 241616 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1116 AM EST TUE JAN 24 2006 ...STRONG WINDS EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTHERN INDIANA...SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO... .STRONG LOW PRESSURE AND A COLD FRONT WILL MOVE ACROSS THE GREAT LAKES REGION TODAY. AS THE COLD FRONT PASSES...COLDER AIR WILL RUSH INTO THE AREA AND WINDS WILL BECOME NORTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH POSSIBLE THIS AFTERNOON AND EVENING. INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-250030- /O.CON.KIWX.WI.Y.0001.060124T1800Z-060125T0600Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 1016 AM CST TUE JAN 24 2006 /1116 AM EST TUE JAN 24 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST /MIDNIGHT CST/ WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST /MIDNIGHT CST/ WEDNESDAY. WINDS WILL BECOME WEST TO NORTHWEST THIS AFTERNOON AND INCREASE TO BETWEEN 25 AND 35 MPH...WITH GUSTS TO 45 MPH. THESE STRONG WINDS WILL CONTINUE INTO THE EVENING HOURS BEFORE DIMINISHING SLIGHTLY. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS73 KIWX 242057 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 357 PM EST TUE JAN 24 2006 ...STRONG WINDS WILL CONTINUE THIS EVENING ACROSS NORTHERN INDIANA...SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO... .AN AREA OF STRONG LOW PRESSURE WILL MOVE THROUGH THE GREAT LAKES REGION TONIGHT AND CONTINUE TO BRING STRONG WINDS TO THE AREA. WEST WINDS AT 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL SHIFT TO THE NORTHWEST OVERNIGHT. THE LOW PRESSURE SYSTEM CONTINUES TO MOVE EAST TO THE SAINT LAWRENCE VALLEY BY WEDNESDAY MORNING. AS THIS OCCURS WINDS WILL SLOWLY BEGIN TO SUBSIDE LATE TONIGHT. GUSTS TO 25 TO 30 MPH WILL STILL BE LIKELY WEDNESDAY MORNING BEFORE WINDS BECOME MUCH LIGHTER BY LATE WEDNESDAY AFTERNOON. INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-250600- /O.CON.KIWX.WI.Y.0001.000000T0000Z-060125T0600Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 257 PM CST TUE JAN 24 2006 /357 PM EST TUE JAN 24 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST /MIDNIGHT CST/ WEDNESDAY... WEST WINDS AT 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL SLOWLY SHIFT TO THE NORTHWEST TONIGHT. THE STRONG WINDS WILL BEGIN TO SLOWLY DIMINISH LATE TONIGHT...BUT GUSTS UP TO 25 TO 30 MPH ARE STILL POSSIBLE INTO WEDNESDAY MORNING. SCATTERED SNOW SHOWERS WILL OCCUR ACROSS MUCH OF SOUTHERN LOWER MICHIGAN...NORTHERN INDIANA...AND NORTHWEST OHIO TONIGHT. THE MORE PERSISTENT SNOW SHOWERS WILL OCCUR IN SOUTHWEST LOWER MICHIGAN AND NORTH CENTRAL INDIANA...MAINLY ALONG AND NORTH OF U.S. ROUTE 6 WHERE AROUND AN INCH OF ACCUMULATION IS POSSIBLE. THE STRONG WINDS WILL CREATE SOME LIMITED BLOWING SNOW OVERNIGHT...ESPECIALLY WHERE THE MORE PERSISTENT SNOW SHOWERS OCCUR. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ HITCHCOCK
000 WWUS73 KIWX 250300 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1000 PM EST TUE JAN 24 2006 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-250400- /O.CAN.KIWX.WI.Y.0001.000000T0000Z-060125T0600Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 900 PM CST TUE JAN 24 2006 /1000 PM EST TUE JAN 24 2006/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL CONTINUE THROUGH THE NIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Jan 24, 12:35 AM EST, 3 hours 39 minutes earlier.
Area forecast discussion, Jan 24, 12:35 AM EST, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1235 AM EST TUE JAN 24 2006
.AVIATION...
NUMEROUS AVIATION CHALLENGES WITH THIS TAF ISSUANCE. STRATUS AND FOG
THAT DEVELOPED WITH EARLY RADIATIONAL COOLING IS BEGINNING TO MIX
AND DISSIPATE NEAR TAF SITES AS STRONG GRADIENT INCREASES AND LOWER
LEVEL WINDS INCREASE. HOWEVER...LARGE AREA OF STRATUS AND MVFR VIS
REMAIN UPSTREAM DESPITE STRONG WINDS. AS COLD FRONT APPROACHES THE
CHALLENGE IS WHETHER THE UPSTREAM STRATUS REMAINS IN PLACE OR GETS
ADVECTED INTO OUR AREA. WITH 850-925MB LAYER WINDS BECOMING MORE
WEST THEN NORTHWEST OVERNIGHT...FEEL THERE IS A CHANCE THE UPSTREAM
STRATUS WILL MOVE INTO AT LEAST KSBN LATE. HAVE ADDED THIS TO TAF BY
10Z. WINDS WILL ALSO INCREASE AND HAVE ADDED GUSTS BACK TO FORECAST
BASED ON UPSTREAM OBSERVATIONS. 925-850MB COLD FRONT WILL PASS
ACROSS THE AREA AHEAD OF SURFACE FRONT. COLD AIR ADVECTION IN THESE
LAYERS WITH SOME SYNOPTIC MOISTURE SHOULD LEAD TO SCATTERED FLURRIES
THROUGH THE DAY. DEEPER MOISTURE LATE AFTERNOON AND EARLY EVENING
WITH STRONGER COLD AIR ADVECTION AND SURFACE FRONT MAY LEAD TO SOME
RESTRICTED VISIBILITIES...MAINLY MVFR AT THIS POINT. WITH THIS WAVE
THE WINDS SHOULD ALSO INCREASE FURTHER WITH GUSTS OVER 35KTS
POSSIBLE. WILL HAVE TO EVALUATE NEW MODEL DATA MORE CLOSELY BUT LOW
LEVEL LAPSE RATES INCREASE TO SUPPORT TRANSPORT TO THE SURFACE AND
THERE LOOKS TO BE 40 TO 50 KNOTS OF WIND IN THE 925-850 MB LAYER.
&&
.UPDATE...
IFR STRATUS DECK WHICH HAD BEEN ERODING OVER NRN INDIANA THIS AFTN
HAS BEEN EXPANDING THIS EVE AS RADIATIONAL COOLING MOISTENING UP LOW
LEVELS AGAIN. ALSO LOW LEVEL WINDS BACKING TO SWLY AND INCREASING
THIS EVE IN RESPONSE TO LOW MOVG SE INTO SWRN ONTARIO ARE ADVECTING
THE STRATUS DECK NE TOWARD SBN AND FWA. THUS, APPEARS WITH THE
POSSIBLE EXCEPTION OF FAR SE THAT STRATUS DECK WILL OVERSPREAD THE
CWA THIS EVE. TEMPS WHICH HAD FALLEN CLOSE TO THEIR FCST MINS
ALREADY EARLY THIS EVE WITH SOME RADIATIONAL COOLING SHOULD STEADY
OFF OR RISE SOME OVERNIGHT. UPDATED ZONES, GRIDS, TAFS, TO REFLECT
THESE CLOUD AND TEMP TRENDS.
&&
.PREV DISCUSSION...
SHORT TERM...
TONIGHT AND TUESDAY
INIT OF GFS LOOKED BETTER OVER NAM/NGM WITH STRENGTH AND 8H COLD
POOL. GFS INIT AT 5H BEST BUT STILL ABOUT 30M TOO WEAK IN ALBERTA
AND SIDED LARGELY WITH GFS. ONLY SOME IFR CLOUDS REMAIN OVER FAR SW
ZONE BUT INCREASED MIXING ON EDGE CONTINUES AND SHOULD START MOSTLY
CLEAR FOR TONIGHT. INCREASED BL FLOW/TURBULENT MIXING OF MUCH DRIER
AIR ALOFT SHOULD PRECLUDE ST REFORMATION OVERNIGHT. NON DIURNAL
TEMPS WITH SOME TEMP RISE TOWARD DAYBREAK WITH INCREASED LOW LEVEL
WAA IN ADVANCE OF 989MB LOW INTO LAKE SUPERIOR BY 12Z TUE.
STEEPENING NEAR SURFACE LAPSE RATES WITH STRONG 8H CAA COULD WELL
SEE MIXING TO FIRST GATE OF AT LEAST 35 KNOTS...PERHAPS A BIT MORE
AND WIND ADVISORY MAY BE NEEDED BUT DEFER TO MIDNIGHT SHIFT FOR
FURTHER COLLABORATION/MODEL INTERPRETATION. SOME SYNOPTIC MOISTURE
WITH STRONG CLIPPER ESPECIALLY N-NE CWA AND WILL ADD SCT SW- BUT
DOWNPLAY ACCUM WITH LITTLE ADDED MOISTURE/LAKE ENHANCEMENT WITH SUCH
FAST INCLOUD FLOW LIMITING RESIDENCE TIME...OBLITERATING SMALL SCALE
PROCESSES AND LAKE INDUCED THERMAL INSTABILITY MARGINAL WITH DELTA T
TO LOWER TEENS BY TUESDAY EVENING.
LONG TERM...
TUESDAY NIGHT THROUGH MONDAY
NO MAJOR CHANGES TO ONGOING FORECAST. WEAK SYSTEMS ARE FORECAST TO
MOVE ACROSS THE AREA IN THE MAINLY ZONAL FLOW. ALL MODELS SUGGESTING
THESE WEAK SYSTEMS WILL BE IN AREA...THOUGH SOLUTIONS DIVERGE IN
TIMING AND PLACEMENT SIGNIFICANTLY BETWEEN GFS...NAM... ETC. SINCE
THERE ARE STILL SIGNIFICANT DIFFERENCES AND LIMITED
CONSISTENCY...WILL TEND TO ONGOING FORECAST.
IN GENERAL...MILD WEATHER IS EXPECTED TO CONTINUE. MORE
SPECIFICALLY...CLIPPER WILL EXIT THE AREA ON TUESDAY NIGHT ALLOWING
WINDS TO DECREASE. NWLY FLO OVER LAKE MI WILL PRODUCE SCATTERED
FLURRIES OVER THE AREA THROUGH WEDNESDAY. WEDNESDAY NIGHT THROUGH
SATURDAY NIGHT MAINLY DRY WITH MILD TEMPS. SUNDAY A CHANCE OF RAIN
WITH SYSTEM THAT SHOULD MOVE OVER THE AREA...THEN DRYING ON MONDAY
AS SYSTEM MOVES EAST.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM EST TUESDAY
FOR LMZ043-046.
GALE WARNING FROM 11 AM TUESDAY TO 1 AM EST WEDNESDAY FOR
LMZ043-046.
&&
SHORT TERM...MURPHY
LONG TERM...EDDY
AVIATION...JTHazardous weather outlook, Jan 23, 7:30 PM EST, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 730 PM EST MON JAN 23 2006 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-241015- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 730 PM CST MON JAN 23 2006 /514 AM EST MON JAN 23 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WEST WINDS WILL GUSTS TO AROUND 40 MPH ON TUESDAY. THIS MAY MAKE DRIVING DIFFICULT... ESPECIALLY FOR PEOPLE DRIVING HIGH PROFILE VEHICLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX LMZ043-046-061-241015- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 730 PM EST MON JAN 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS LATE TONIGHT WITH A GALE WARNING IN EFFECT FOR THE OPEN WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A GALE WARNING IS IN EFFECT FOR THE OPEN WATERS UNTIL LATE TUESDAY NIGHT. FOR THE NEARSHORE WATERS... WEST WINDS WILL INCREASE TO GALE FORCE BY MIDDAY WITH GALES THEN CONTINUING UNTIL LATE TUESDAY NIGHT. WINDS WILL DIMINISH WEDNESDAY... HOWEVER WAVES WILL REMAIN GREATER THAN 4 FEET IN THE NEARSHORE WATERS INTO THE EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
Nearby
Wind Advisories in Indiana, 2006Wind Advisories in Ohio, 2006Wind Advisories in Michigan, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.